# SDR HNAA2009040900112

- Difficulty date: April 5, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 60,071 hours, 68,427 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER NR 1 SWITCH LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  INSPECTED SWITCHES AND CONNECTORS AT BOTH SPLR CLUTCHES FOUND WIRE BROKEN AT SWITCH 27-62-57.  REPAIRED WIRE ALL SWITCHES AND CONNECTORS CHECK GOOD, OPS GOOD PER MM 27-14-38.
